# SDR UALA2013052803679

- Difficulty date: May 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 63,136 hours, 23,923 cycles
- Engine: Iae V2527A5
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON INNER UPPER SEALS MISSING 3 OR 4 INCHES AND LOWER SEAL A COUPLE OF INCHES.  REPLACED UPPER AND LOWER SEALS.
